# SDR MK1Y20240602012

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - ENG #1 LH CORE COWL EXISTING BLEND OUT STRAP, P/N 314T3210U261.
